Degeneracy domain of a nonlinearity in the Hamilton–Jacobi–Bellman equation with constant coefficients
Matematičeskie zametki, Tome 42 (1987) no. 5, pp. 685-690
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_5_a7,
author = {N. V. Krylov and G. V. Nosovskii and M. V. Safonov},
title = {Degeneracy domain of a nonlinearity in the {Hamilton{\textendash}Jacobi{\textendash}Bellman} equation with constant coefficients},
journal = {Matemati\v{c}eskie zametki},
pages = {685--690},
year = {1987},
volume = {42},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a7/}
}
TY - JOUR AU - N. V. Krylov AU - G. V. Nosovskii AU - M. V. Safonov TI - Degeneracy domain of a nonlinearity in the Hamilton–Jacobi–Bellman equation with constant coefficients JO - Matematičeskie zametki PY - 1987 SP - 685 EP - 690 VL - 42 IS - 5 UR - http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a7/ LA - ru ID - MZM_1987_42_5_a7 ER -
%0 Journal Article %A N. V. Krylov %A G. V. Nosovskii %A M. V. Safonov %T Degeneracy domain of a nonlinearity in the Hamilton–Jacobi–Bellman equation with constant coefficients %J Matematičeskie zametki %D 1987 %P 685-690 %V 42 %N 5 %U http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a7/ %G ru %F MZM_1987_42_5_a7
N. V. Krylov; G. V. Nosovskii; M. V. Safonov. Degeneracy domain of a nonlinearity in the Hamilton–Jacobi–Bellman equation with constant coefficients. Matematičeskie zametki, Tome 42 (1987) no. 5, pp. 685-690. http://geodesic.mathdoc.fr/item/MZM_1987_42_5_a7/